# SDR SWIA200921548

- Difficulty date: April 30, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 38,353 hours, 33,097 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2665 - GEAR DISAGREE MESSAGE DISPLAYED.  REPLACED PROX SENSOR ELECTRONIC CONTROL UNIT.
